Buy this article for $3.95

Have a coupon or promotional code? Enter it here:

When you buy this article you'll get access to the ePub version, a downloadable PDF, and the ability to print the full article.

Source:

Nursing2015

March 2011, Volume 41 Number 3 , p 11 - 11

Authors

Abstract

Healthcare providers are being alerted to a serious adverse reaction associated with dronedarone (Multaq), an antiarrhythmic used to treat atrial fibrillation and atrial flutter. Information about the potential, although rare, risk of severe hepatic injury is being added to the Warnings and Precautions and Adverse Reactions sections of dronedarone labels.The warning comes after two cases of acute liver failure leading to liver transplant were reported in patients receiving dronedarone. An FDA Safety Communication asks healthcare providers to inform patients taking the drug about the risk of hepatic injury or toxicity, and advise them to contact their healthcare provider immediately if they experience any signs and symptoms, such as jaundice, icterus, anorexia, and acholic stools while taking dronedarone. The FDA also asks healthcare providers to consider obtaining periodic liver panels, especially during the first 6 months of treatment. Adverse reactions to the drug should be reported

To continue reading, buy this article for just $3.95.

Have a coupon or promotional code? Enter it here: